# SDR SWAA2025051356769

- Difficulty date: April 15, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SKIN HAS A PREVIOUS REPAIR THAT IS DISBONDED. (MARKED)<[01] 241XF FLOOR PANEL UPPER SKIN DAMAGE HAS BEEN REPAIRED PER [SRM 53-00-50-2R-1-A00939 (REPAIR 1 - REPAIR OF DAMAGE TO ONE FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)]
